MAUDE Adverse Event Report: ARTHREX, INC. 25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 09/13/2024, a sales representative reported via sems-(b)(4) that an ar-6068-25tl 25° tight curve, left, quickpass lasso had the tip break off in the patient's shoulder.The surgeon retrieved the broken piece.The case was completed by finishing repairing the labrum as intended.This was discovered during a procedure on (b)(6) 2024, with no reported patient harm.Additional information was received on 09/18/2024: the case was delayed until they opened a new quick pass and was not long.This was discovered during a anterior labral repair procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on the customer-provided pictures.Visual evaluation of the customer-provided pictures noted the tip of the device had broken off at the shaft connection point.Refer to attachments.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.

Brand Name
25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20358938
Report Number1220246-2024-07967
Device Sequence Number15253729
Product Code LXH
UDI-Device Identifier00888867038899
UDI-Public(01)00888867038899(11)240701(17)290630(10)4152141802
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-25TL
Device Lot Number4152141802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown